# SDR SWAA2018110126362

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 12,937 hours, 5,606 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 287A1512
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ATTACH BRACKET INBOARD OF DEFLECTOR BEAM CRACKED AT DEFLECTOR BEAM FASTENERS.  R&R BRACKET BEAM PER SRM.
